# SDR QXEA2025040400077

- Difficulty date: April 4, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N630QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000684
- Aircraft time: 20,233 hours, 13,502 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Dirty
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 2043. FLIGHT DECK DOOR DIFFICULT TO OPEN. REMOVED FROM SERVICE. CLEANED FLIGHT DECK DOOR LATCHING MECHANISM. DOOR OPENS AND CLOSES SMOOTHLY. RETURNED TO SERVICE. NO PARTS REPLACED.
